# SDR FDEA202301140235

- Difficulty date: January 14, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300*
- Aircraft serial: 745
- Aircraft time: 38,743 hours, 21,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT ASSESSMENT: EXISTING CROSSBEAM REPAIR FOUND ON M/D AT FR 66, BTW   Y953 ~ Y1456. COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE : STRUCTURES-REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600F SRM 53-10-15-201, PARA.14, FIG.211, PAGE 385~392, THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR."MAJOR REPAIR"
